I’m having a crap day

The medicine change is starting to take its toll.
I feel dissociative and sad and unmotivated.
Food tastes worse than it usually does.

I just want to cry.
I need a hug.

5 Likes

Oh no hope you start feeling better, what medicine did you change to.

1 Like

I’m changing from Invega to Latuda

I’m sorry. Getting used to be meds sucks. I hope the lid of interest is temporary.

1 Like

Whats the reason they changing, I noticed side effects are worst with most antipsychotics in the first two weeks

My prolactin got too high and they said it had less side effects

I hope you feel better soon @Pikasaur (hugs)

1 Like

well theres plenty of antipsychotics that dont raise prolactin so if this doesnt work you can switch to one of those.

@Pikasaur sending you :hugs:

1 Like

Sorry you’re having a rough day nova.

1 Like

@Pikasaur
Sending you hugs. :hugs:

1 Like

This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.